Jump to content
Important Survey - Please Participate ×

Befuddled by micro-changes—sub-threshold dose changes causing withdrawal


[He...]

Recommended Posts

Dear forum,

 

I have a question in which the "search engine" hasn't provided any direct answer. I recently calculated (an approximation) my dosage, and it is presently less than what would be considered a "light" dose or a "minimal dose" to achieve a benzo effect. In fact, it is 5/6 less than the minimal dose, apparently. I am presently taking .36mg and it is claimed that 2mg is the very low end regarding dosage. Nevertheless, a reduction of .06 just put me through a loop. I am now incredibly lethargic, have a migraine headache, experiencing chills, etc. It is not a viral infection or anything like that.

 

Is this normal or, rather, what does this mean for my situation and continued taper? I am thinking that it is the benzo I'm taking and/or it's not what it is purported to be. I can't imagine that some minuscule change would do that.

 

Anyone have comparable experiences?

 

Thank you :)

Link to comment
Share on other sites

×
×
  • Create New...